American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] R. J. Gardner. The Brunn-Minkowski inequality. Bull. Amer. Math. Soc. 39 (2002) 355-405. MR 1898210.
Abstract, references, and article information   
View Article: PDF

[2] R. J. Gardner. On the Busemann-Petty problem concerning central sections of centrally symmetric convex bodies . Bull. Amer. Math. Soc. 30 (1994) 222-226. MR 1246466.
Abstract, references, and article information   
View Article: PDF

[3] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[4] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[5] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[6] George Poole and John Gerriets. Minimum covers for arcs of constant length. Bull. Amer. Math. Soc. 79 (1973) 462-463. MR 0315601.
Abstract, references, and article information   
View Article: PDF

[7] J. S. Montague and R. J. Plemmons. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. MR 0306231.
Abstract, references, and article information   
View Article: PDF

[8] J. J. Schäffer. More distant than the antipodes. Bull. Amer. Math. Soc. 77 (1971) 606-609. MR 0283550.
Abstract, references, and article information   
View Article: PDF

[9] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information   
View Article: PDF

[10] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1